MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijp.ijp_159_18

Медицинская библиотека · Indian journal of pharmacology · 2021

A case report on azathioprine-induced euprolactinemic galactorrhea.

Chaudhary Deepa, Jhaj Ratinder

Клинический случайСтатьяПеревод в очереди

Аннотация

Galactorrhea is characterized as an inappropriate discharge of milk-containing fluid from the breast. It has various causes including physiological and pathological. It may also be caused by many drugs. Although galactorrhea is usually associated with increased serum prolactin levels, it has been reported to occur in the absence of hyperprolactinemia. Cases of azathioprine-induced galactorrhea with normal prolactin level in a 22-year-old female patient with prurigo have been reported. It was noticed that the patient had no history of galactorrhea in the past.

Для цитирования: Chaudhary Deepa, Jhaj Ratinder. A case report on azathioprine-induced euprolactinemic galactorrhea.. Indian journal of pharmacology. 2021. DOI: 10.4103/ijp.ijp_159_18.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.